Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Peg-intron While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Really Scared!!!!

Dr.Bob, Hope this find's you well!!I am concerned about starting Peg-Intron "again" in a few day's. I took it 2 years ago, and only made it 3month's.I think I was anemic when I was taking it and was wondering if there was anything I could do to help...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...dosing schedule, what to do if you miss a dose, etc.In your specific case, remind him that the last time you tried combination Peg-Intron/Rebetrol for your Hep C, you became anemic. There is no doubt this gold standard for Hep C treatment is... Read more »

anemia

I AM ON PEGASYS FOR HEP-C AND HAVE BECOME ANEMIC I HAVE SHORTNESS OF BREATH AND I FEEL VERY WEAK... Read more »

hep c and anemia

I was diagnosed with hep c about 10 years ago, but haven't been treated yet. But now I am seriously... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Fatigue

...those drugs (so you may want to consider waiting to see if the fatigue passes), and will often disappear fairly quickly if the meds are stopped. It seems to be an individual response -- some meds may cause fatigue in you but not in your friends. ... Read more »
AIDS Community Research Initiative of America

What's in the Hep C Pipeline?

...known, including a host of potential side effects and limited success in eradicating HCV (particularly for people coinfected with HIV and for African-Americans). But people considering treatment should know that most new hepatitis C drugs will be... Read more »
AIDSinfo

An Overview of Peginterferon Alfa-2 (Pegasys, PEG-Intron)

...infection, a common infection in HIV patients. It is usually prescribed in combination with ribavirin, another antiviral. HIV/AIDS-Related Uses Peginterferon alfa is used to treat chronic HCV in patients coinfected with HIV and HCV. Dosage... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these... Read more »
Connect With Others

Problems with HIV Science

Posted by Anonymous, 3 Replies
...author, a family practice physician in Washington, DC, reviews the evidence that has led him to the conclusion that the HIV=AIDS hypothesis is fundamentally flawed. Disagreement about HIV's role in causing AIDS has been curiously absent from... Read more »

Several health problems

Posted by Anonymous, 1 Reply
...I have been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Read more »

HIV/AIDS related kidney problems...

Posted by alexzander, 2 Replies
...i have a question and was wondering if ANYONE out there knew even a little bit....people who are HIV+ (i myself have AIDS) but is it common to see tons of reoccuring kidney infections?! i mean these have been going on for months and months....i'm Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »